W. Fajardo - Right Buchberger algorithm over bijective skew PBW extensions

fi:7142 - Fundamenta Informaticae, January 13, 2022, Volume 184, Issue 2
Right Buchberger algorithm over bijective skew PBW extensions

Authors: W. Fajardo

In this paper we present a right version of the algorithms developed for to compute Gröbner bases over bijective skew PBW extensions in the left case given in [3]. In particular, we adapt the theory of reduction and we build a right division algorithm and generate a right version of Buchberger algorithm over bijective skew PBW extensions, finally we illustrate some examples using the SPBWE.lib library implemented in Maple (see [1], [4]). It is important to note that the development of this theory is fundamental to complete the SPBWE.lib library and to be able to develop many of the homological applications that arise as result of obtaining the right Gröbner bases over skew PBW extensions.


Volume: Volume 184, Issue 2
Published on: January 13, 2022
Accepted on: November 12, 2021
Submitted on: February 1, 2021
Keywords: Mathematics - Rings and Algebras


Share

Consultation statistics

This page has been seen 89 times.
This article's PDF has been downloaded 50 times.